# SDR UPS204123

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND NR 6 SLAT O/B TRACK I/B SUPPORT FITTING TO BE CRACKED.  MAINTENANCE REPLACED RIB, WORK DONE IAW SRM 51-30-02, 51-10-01, 57-51-51, AND MM 27-81-00.
